# SDR 97FDEA00125

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF AND  CLIMBING THROUGH 1,000 FEET,  THE AIRCRAFT EXPERIENCED AN APPARENT COMPRESSOR  STALL.  AIRCRAFT SURGED WITH A NOTICEABLE ROLL TO THE LEFT AND ACTIVATION OF THE AUTO PACK TRIP SYSTEM.  DUMPED FUEL AND RETURNED FOR LANDING.  VISUALLY INSPECTED ALL 3 ENGINES INTAKE AND EXHAUST, NO DAMAGE NOTED.  TAXIED AIRCRAFT TO RUN-UP AREA AND RAN ALL ENGINES AT TAKEOFF EPR, ALL PARAMETERS WITHIN JET RUN HANDBOOK LIMITS.  AIRCRAFT OK FOR FLIGHT.
